Speaker & Film Nights - Salomon Skyline Scotland

Speaker & Film Nights

What? Speaker & Film Nights with varied programmes (see below)

When? Friday 15th & Saturday 16th - 19:00

Where? Kinlochleven High School

How much? £10 per person (limited availability - pre-booking essential)

 

film-speaker-night

 


Friday - Speaker & Film Night: Kilian Jornet and Emelie Forsberg **SOLD OUT**

19:00 on Friday 15th / £10 PP

Location: Kinlochleven High School

 

This will be Kilian Jornet’s premiere talk in the UK this year, and he will be joined by Emelie Forsberg to talk about their expedition to Cho Oyu in May 2017. Their presentation will be preceded by a SalomonTV show including ROAD 66 with Max King, and SERGE, the crazy engineer from Salomon. This will be an incredible show, taking place just two nights before Kilian and Emelie toe the start line for the 3rd edition of the Salomon Glen Coe Skyline™ on Sunday 17th.

 

18:30 – Doors Open

18:30 – Salomon hosted drinks

18:55 – Doors Close

19:00 – Welcome and Introductions

19:05 – Salomon Glen Coe Skyline 2016 Film (24 mins)

19:30 – SalomonTV: Serge (10 mins)

19:40 – SalomonTV: Route 66 (8 mins)

19:50 – 15-minute break for tea/coffee/cake

20:05 – Kilian Jornet and Emelie Forsberg present: Cho Oyu Expedition

– World Premiere of SalomonTV: Cho Oyu

– Q&A with Kilian and Emelie

~21:30 – ENDS. Drinks in the Ice Factor bar

 

 

If you would like to buy tickets for Friday night they cost £10 per person and only 150 are available. Please use the buttons below to book:

**SOLD OUT** - spaces available for Saturday below...

 

 

 


Saturday – Speaker & Film Night: From Scotland to the Himalaya

19:00 on Saturday 16th / £10 PP

Location: Kinlochleven High School

 

18:40 - Doors Open

18:55 - Doors Close

19:00 - Welcome and Introductions

19:05 - Mira (42mins)

19:50 - SalomonTV: The Bob Graham (7mins)

20:00 - 15-minute break for tea/coffee/cake

20:15 - Cape Wrath Ultra 2016 Film (30 mins)

20:45 - The Hard Way (20mins)

21:05 - ENDS. Drinks in the Ice Factor bar

 

The Saturday night presentation features four incredible mountain running films that are sure to inspire and amaze you in equal measure.

 

 

 

If you would like to buy tickets for Saturday night they cost £10 per person and only 150 are available. Please use the buttons below.

[£10 on the door]